# SDR ABXA010747

- Difficulty date: February 13, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,859 hours, 81,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WAS CORRODED AT STATION 332, FROM LONGERON 29 LEFT TO LONGERON 29 RIGHT. REPAIRED FRAME IAW DC-9 SRM.
